Hi everyone, i am back in hospital because i have a terrible flarup. i just started a belimumab treatment and had 2 courses of it then i began to have rashes allover my body. itchy and red, d rash is more on the areas covered with cloths. my ankle started swelling badly once my leg steps on the floor. my leg gets hot, red, swollen and really painful. i stopped my steriod a year ago, changed my diet abit and lost weight. i weighed btw 119-120kg last yr but now i weigh 101kg. my tummy and waistline has reduced.
My consultant told me he has run out of options. my lupus is overactive and am not on enough meds to calm things down. am on methrotexit but my bloodcount keeps dropping(am neutropenic). he said the belimumab will take awhile b4 it starts working so only steriods could kick in quicker. they thought of injection but since i ve multiple joints inflammation it cant happen. So i have been placed on 20mg steriods since yesterday and am worried sick of gaining the weight i lost. Am also worried about my knee and ankles. i got AVN bcos of steriod, in may this year i had core decompression of both knees and ankles. I feel horrible i am still walking with a stick after my surgery, i hope this steriods wont make it worse again. I have been asked to keep my leg up and try not get my skin cut bcos my skin is over streched by the fluid accumulation so it is really thin and sore. I am also on water tablet to help shift the fluid (am peeing alot). Lord help me. Pls does anyone understand what is happening to me. Help me make sense of it all